# SDR SWAA2024062789158

- Difficulty date: May 23, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 58,766 hours, 35,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-792 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL BS 767 TO BS 792 AND S-25R WL 156 AT AFT CARGO COMPARTMENT.  REPLACED WEB - INTERCOSTAL IN THE AFT CARGO COMPARTMENT IAW SRM 51-40-02 & DWG 146A0081 SHEET 31 REV -.
